MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. HIGH DEFINITION LCD MONITOR; Endoscopic Video Imaging System/Component, Gastroenterology-Urology

SHIRAKAWA OLYMPUS CO., LTD. HIGH DEFINITION LCD MONITOR; Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Model Number OEV262H
Medical Device Problem Codes No Display/Image (1183); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
HIGH DEFINITION LCD MONITOR
Common Device Name
Endoscopic Video Imaging System/Component, Gastroenterology-Urology
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50573011
Report Number3002808148-2026-30944
Device Sequence Number18691390
Product Code FET
UDI-Device Identifier04953170363498
UDI-Public04953170363498
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOEV262H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown